# SDR 97FDEA00252

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0149 010, CORROSION ON LONGITUDINAL BS 760-848, LBL 25, WL 208 UNDER NUTPLATES AND EMANATING UNDER TRACK.  REMOVED AND REPLACED LONGITUDINAL BEAM BS 760-848, LBL 25, WL 208 PER FED-EX SRM 51-10-1 AND 51-30-2.
